# SDR AALA20170929001

- Difficulty date: September 28, 2017
- Submitted: October 3, 2017
- Operation: Air carrier
- Aircraft: N929AN
- Make and model: Boeing 737823
- Aircraft serial: 30078
- Aircraft time: 52,669 hours, 21,639 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Frame
- Part number: 353A20303
- Condition: Cracked
- Location: Apu
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE.  CRACKED AUXILIARY POWER UNIT INLET DUCT PLENUM ASSEMBLY FRAME.  REPLACED PLENUM FRAME PER SRM 53-80-30-01 AND AMM 49-15-15.
